# SDR DALA2024021902306

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 105,144 hours, 14,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 332 Rbl 12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 MEC OVERHEAD METAL STRIP FOUND CRACKED AT STA332 RBL12. CORRECTIVE ACTION: MEC OVERHEAD METAL STRIP CRACK AT STA332 RBL12 SPLICE REPAIRED AS PER PRI:615377-14 REV.0. COMPARED AND COMPLIED WITH ERA: 615337-14 REV.ORIGINAL. NO DEVIATION. (0203800)
